# SDR CALA2024090902402

- Difficulty date: August 31, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 60,854 hours, 17,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51072
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM 53-5330-1-2802 CORROSION ON FLOOR BEAM AT STA 1640 ON B LO MARKED 13065 REF NR 173733-0100-0175 INSTALLED FRAME REPAIR AT STA 1640 UPPER CABIN BLO IAW B757 ENGINEERING ORDER 47627REA03 AND ECRA 5300-03141. ACCOMPLISHED REPAIR AT AMES DURING C-CHECK ON NR 173733-0100-0175 BY V921486, V931861
